# SDR VNAA2016100600011

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,716 hours, 23,624 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION CAUTION MESSAGE DURING CLIMBOUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND PERFORMED CHECKS IAW THE AMM. OPS CHECKED GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
